Hail, Kiowa
- When
- June 4, 11:30 PM MST to 11:35 PM MST
- Where
- Kiowa County, 9 mi N of Brandon
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.580, -102.440
A cluster of strong storms produced strong winds and hail up to the size of nickels in Kiowa County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A cluster of strong storms produced strong winds and hail up to the size of nickels in Kiowa County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 4, 10:36 PM MST, 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1136 PM MDT WED JUN 4 2014 .UPDATE... ISSUED AT 1129 PM MDT WED JUN 4 2014 UPDATED GRIDS FOR TORNADO WATCH IN KIOWA COUNTY UNTIL 4 AM MDT. AIR MASS AHEAD OF CURRENT CONVECTION IS STILL VERY MOIST/UNSTABLE AS LOWER 60 DEWPOINTS ADVECT WESTWARD. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 259 PM MDT WED JUN 4 2014 ...SEVERE STORMS WILL REMAIN POSSIBLE THROUGH THE PERIOD... CURRENT WATER VAPOR IMAGERY CONTINUES TO INDICATE MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS THE REGION AS A BROAD UPPER TROUGH CONTINUES TO DIG ACROSS THE PAC NORTHWEST COAST. WATER VAPOR IMAGERY ALSO INDICATING SHORT WAVES EMBEDDED WITHIN THE FLOW TRANSLATING ACROSS THE NORTHERN AND SOUTHERN ROCKIES AT THIS TIME. LOW LEVEL UPSLOPE BEHIND LAST NIGHTS BACKDOOR COLD FRONT HAS KEPT LOW LEVEL MOISTURE IN PLACE ACROSS THE EASTERN PLAINS WITH DEW PTS IN THE 30S TO LOWER 40S ACROSS THE I-25 CORRIDOR AND IN THE 40S TO LOWER 50S ACROSS THE FAR SE PLAINS AT THIS TIME. FURTHER WEST...THE SW FLOW ALOFT CONTINUES TO KEEP DRY AIR IN PLACE WITH DEW PTS IN THE SINGLE DIGITS AND TEENS. TONIGHT...MAIN SHORT WAVE TROUGH ACROSS THE NORTHERN ROCKIES CONTINUES TO TRANSLATE EAST INTO THE NORTHERN HIGH PLAINS THROUGH THE OVERNIGHT WITH BEST LARGE SCALE LIFT STAYING NORTH OF THE AREA. MODEL SOUNDINGS ALSO INDICATE CONVECTION TO REMAIN CAPPED ACROSS SOUTHEAST COLORADO. HOWEVER...WILL SEE A LOW LEVEL JET DEVELOPING ACROSS THE FAR SE PLAINS AND WESTERN KANSAS WHICH COULD HELP GENERATE STORMS...AS WELL AS...OUTFLOW FROM EXPECTED CONVECTION ACROSS NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND HAVE KEPT SLIGHT AND CHANCE POPS ACROSS THE PALMER DVD BACK SOUTHEAST THROUGH THE FAR EASTERN PLAINS. MODEL SOUNDINGS EAST OF A COS-SPD LINE CONTINUE TO INDICATE IMPRESSIVE...CAPE...SHEAR AND HELICITY THROUGH THE EVENING HOURS WHICH WOULD SUPPORT SEVERE STORMS...PRODUCING LARGE HAIL AND DAMAGING WINDS...IF A STORM CAN POP. EXPECTED CONVECTION NORTH AND EAST OF THE AREA LOOKS TO SEND ANOTHER SURGE OF RICH LOW LEVEL MOISTURE BACK ACROSS THE PLAINS WITH EARLY MORNING STRATUS EXPECTED...THOUGH NOT SURE IF IT WILL MAKE IT BACK INTO THE I-25 CORRIDOR AT THIS TIME. OUT WEST...DRY WEATHER WITH AT OR BELOW SEASONAL LOWS EXPECTED AS DRY AIRMASS PERSISTS. TOMORROW...MODERATE SOUTHWEST FLOW ALOFT CONTINUES ACROSS THE REGION WITH ANOTHER SHORT WAVE EMBEDDED WITHIN THE FLOW TRANSLATING ACROSS THE GREAT BASIN. WITH THAT SAID...SHOULD SEE BETTER COVERAGE OF STORMS TOMORROW...ESPECIALLY ACROSS THE EASTERN MTS AND PLAINS WITH STORMS LIKELY STARTING ACROSS THE EASTERN MTS EARLY IN THE AFTERNOON AND SPREADING EAST INTO MORE MOISTURE LADEN ATMOSPHERE THROUGH THE LATE AFTERNOON. WITH MODEL SOUNDINGS INDICATING CAPES BETWEEN 1000- 2000 J/KG AND BULK SHEARS BETWEEN 30-40KTS...SEVERE STORMS WILL CONTINUE TO BE POSSIBLE. IN ADDITION...WITH THE AMPLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THIS WILL INCREASE THE FLASH FLOODING THREAT...THOUGH MAINLY OVER THE BURN SCARS...AS STORMS SHOULD BE MOVING FAIRLY QUICKLY ACROSS THE AREA. FURTHER WEST...APPROACHING WAVE COULD HELP PRODUCE A FEW HIGH BASED SHOWERS ACROSS THE HIGHER TERRAIN...THOUGH SHOULD CONTINUE TO SEE WARM AND MAINLY DRY CONDITIONS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 259 PM MDT WED JUN 4 2014 ...ACTIVE SEVERE WEATHER PATTERN SETS UP THROUGH SUNDAY... SEVERE WEATHER WILL CONTINUE ACROSS THE SOUTHEAST PLAINS THROUGH THURSDAY EVENING WITH NAM12/GFS SUGGESTING AN MCS MAY DEVELOP TO THE NORTH OF THE WARM FRONT ACROSS THE TX/OK PANHANDLE OVERNIGHT WHICH MAY AFFECT THE SOUTHEAST CORNER OF THE STATE AFTER MIDNIGHT. WILL HANG ON TO THE HIGHEST POPS THERE OVERNIGHT THURSDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS THROUGH THE EVENING HOURS. SIMILAR SETUP CONTINUES FOR FRIDAY THROUGH SUNDAY...WITH DAILY RESURGENCES OF MOISTURE BACK WESTWARD INTO THE SOUTHEAST MOUNTAINS. A SERIES OF SHORTWAVES WILL MOVE THROUGH WESTERLY FLOW ALOFT PROVIDING FORCING FOR CONVECTION AT TIMES. AND CAPE VALUES WILL BE RUNNING ON THE ORDER OF 1000-2000 J/KG EACH AFTERNOON WITH SLIGHT VARIATIONS FROM DAY TO DAY. AS CIN ERODES DURING THE AFTERNOONS...SEVERE WEATHER LOOKS POSSIBLE EACH DAY WITH MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. DEEP LAYER SHEARS ARE RUNNING AROUND 40-50 KTS WITH LITTLE DAY-TO-DAY CHANGE IN THE 12Z AND 18Z RUNS. THESE VALUES WILL BE SUFFICIENT FOR SUPERCELL THUNDERSTORMS. WILL HAVE TO WATCH CLOSELY FOR DAYS WHERE ENHANCED LOW LEVEL EASTERLY WINDS MAY INCREASE LOW LEVEL HELICITES...AS THESE DAYS COULD SUPPORT AN ISOLATED TORNADO THREAT IF T/TD SPREADS AND RESULTANT LCLS REMAIN LOW ENOUGH. EACH EVENING...MODELS DEVELOP MCS'S SOMEWHERE ACROSS THE CENTRAL PLAINS ALONG/NORTH OF THE WARM FRONT WHICH SURGES LOW LEVEL MOISTURE BACK WESTWARD INTO THE SOUTHEAST MOUNTAINS. OVERALL LOOKS LIKE A WET PATTERN FOR THE SOUTHEAST MOUNTAINS AND PLAINS THROUGH SUNDAY. THOUGH ITS DIFFICULT TO PIN DOWN THE MOST ACTIVE DAY...FOR NOW IT STILL APPEARS FRIDAY MAY HAVE THIS DISTINCTION. ANOTHER RESURGENCE OF THE FRONT MOVES IN ON SATURDAY WHICH MAY CAP THE ATMOSPHERE ACROSS THE SOUTHEAST PLAINS UNTIL LATER IN THE EVENING...THOUGH ITS TOO SOON TO HAVE MUCH CONFIDENCE ON THAT DETAIL THIS FAR OUT...ESPECIALLY AS ANOTHER TROF MOVES THROUGH DURING THE AFTERNOON. THREAT FOR FLASH FLOODING ON THE BURN SCARS IN AND NEAR THE SOUTHEAST MOUNTAINS WILL BE HIGH FOR THURSDAY THROUGH SUNDAY AS WELL. STORM MOTIONS WILL BE TO THE NORTHEAST ON FRIDAY...THEN TRANSITION MORE TOWARDS THE SOUTHEAST AS FLOW ALOFT BECOMES MORE NORTHWESTERLY INTO THE WEEKEND. THEY WON'T BE OVERLY SLOW STORM MOTIONS...BUT WITH ALL THE INSTABILITY...STRONG UPDRAFTS MAY PRODUCE LOCALLY HEAVY BURSTS OF RAIN ON BURN SCARS WHICH COULD RESULT IN FLASH FLOODING. IT WILL BE A HIT OR MISS DEAL WHICH WILL REQUIRE DAILY MONITORING. NOT TO LEAVE OUT THE SOUTHWEST MOUNTAINS AND SAN LUIS VALLEY...BUT MOISTURE WILL NOT BE AS DEEP FOR THESE AREAS...THOUGH IT MAY EVENTUALLY MAKE A PUSH INTO THE SAN LUIS VALLEY ON FRIDAY THROUGH THE WEEKEND. SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE FOR THOSE AREAS...BUT THEY WILL NOT BE AS STRONG OR AS PROLIFIC RAINFALL PRODUCERS. A BIT OF A DRYING TREND TOWARDS EARLY NEXT WEEK...THOUGH THE DRY LINE WILL BE LURKING ACROSS THE SOUTHEAST CO PLAINS SOMEWHERE. BY TUESDAY THE I-25 CORRIDOR LOOKS A LITTLE DRIER THEN ANOTHER FRONT MAY BRING MOISTURE BACK INTO THE REGION BY WEDNESDAY. -KT && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1129 PM MDT WED JUN 4 2014 AT KALS...EXPECT VFR CONDITIONS TONIGHT AND THURSDAY WITH SOUTHWEST WINDS G25 KNOTS ONCE AGAIN THU AFTERNOON. TSRA OUTFLOW HAS PUSHED THROUGH KCOS...WITH MVFR STRATUS SURGING BACK WESTWARD TOWARD THE MTS. WILL KEEP STRATUS IN THE KCOS TAF FOR THE REMAINDER OF THE NIGHT...THOUGH THERE MAY BE SOME BREAKS AT TIMES DEPENDING ON STRENGTH OF VARIOUS OUTFLOW BOUNDARIES FROM ERN CO TSRA. BROUGHT SOME STRATUS INTO KPUB AFTER 09Z AS WELL. ON THU...STRATUS WILL SLOWLY ERODE AT BOTH KPUB AND KCOS BY MIDDAY...THEN A CHANCE OF TSRA AT BOTH TERMINALS AFTER 20Z. COULD BE SOME STRONG STORMS OVER MUCH OF ERN CO THU IN THE 20Z-04Z TIME PERIOD...WITH STRONG WINDS AND LARGE HAIL POSSIBLE. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PETERSEN SHORT TERM...MW LONG TERM...KT AVIATION...PETERSEN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1135 AM MDT WED JUN 4 2014 COZ058>089-093>099-051745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1135 AM MDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE THIS AFTERNOON THROUGH MIDNIGHT TONIGHT OVER THE SOUTHEAST COLORADO PLAINS...MAINLY NORTH AND EAST OF A LINE FROM COLORADO SPRINGS TO SPRINGFIELD. THE MAIN THREAT FROM STORMS THAT CAN DEVELOP WILL BE LARGE HAIL TO OVER AN INCH IN DIAMETER...WIND GUSTS TO OVER 60 MPH AND LOCALLY HEAVY RAINFALL. HOWEVER...AN ISOLATED TORNANDO CAN NOT BE RULED OUT THROUGH THE EVENING HOURS...ESPECIALLY OVER THE FAR SOUTHEAST PLAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COOL AND UNSETTLED WEATHER PATTERN IS EXPECTED TO DEVELOP ACROSS EASTERN COLORADO THURSDAY...WHICH LOOKS TO PERSIST INTO THE UPCOMING WEEKEND...WITH LOW LEVEL UPSLOPE FLOW KEEPING ABUNDANT LOW LEVEL MOISTURE ACROSS THE AREA AS OCCASIONAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE STATE. STRONG TO SEVERE STORMS...MAINLY IN THE AFTERNOON AND EVENING HOURS...WILL BE POSSIBLE THROUGH THE WEEKEND...WITH LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAIN THE MAIN STORM THREATS. THE INCREASED CHANCES FOR HEAVY RAIN WILL BRING A HEIGHTENED CONCERN FOR FLASH FLOODING...MAINLY FOR AREAS IN AND AROUND RECENT BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 5 PM MDT OVER NORTHERN EL PASO...CROWLEY...BENT... KIOWA...PROWERS...AND BACA COUNTIES. 23/23
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1025 PM MDT WED JUN 4 2014 COZ084-050500- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 1025 PM MDT WED JUN 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 1100 PM MDT... AT 1025 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SIMLA...OR 23 MILES SOUTHWEST OF LIMON... MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RAMAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3895 10405 3912 10432 3913 10431 3913 10405 TIME...MOT...LOC 0425Z 315DEG 24KT 3909 10406 MOORE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1106 PM MDT WED JUN 4 2014 COZ084-085-050530- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 1106 PM MDT WED JUN 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 1130 PM MDT... AT 1106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF SIMLA...OR 27 MILES SOUTHWEST OF LIMON...MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CALHAN AND RAMAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3885 10405 3912 10440 3912 10405 TIME...MOT...LOC 0506Z 310DEG 28KT 3899 10406 MOORE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1200 AM MDT THU JUN 5 2014
COZ095-096-050630-
WESTERN KIOWA COUNTY CO-EASTERN KIOWA COUNTY CO-
1200 AM MDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
1230 AM MDT...
AT 1200 AM MDT...A STRONG THUNDERSTORM WAS REPORTED 9 MILES NORTHWEST
OF EADS...OR 16 MILES SOUTHWEST OF KIT CARSON...MOVING SOUTHEAST AT
30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EADS AND HASWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM MDT THURSDAY MORNING
FOR CENTRAL COLORADO.
LAT...LON 3861 10233 3832 10339 3853 10334 3852 10317
3861 10318
TIME...MOT...LOC 0600Z 318DEG 25KT 3855 10292
ETPThe Goodland radar (KGLD), 108 km away, was scanning. The volume nearest the first event began at 06:30 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2014Every state in 2014This day in weather historyWarnings in Colorado, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 510444.